# SDR DALA1105866311

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 52,591 hours, 6,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND UPPER DECK LIGHT DOOR BATTERY OK.  LIGHT WON'T  ILLUMINATE WHEN PRESSED/TESTED.  TROUBLESHOOTING FOUND BATTERY CHARGER AT FAULT.  REPLACED BATTERY CHARGER IAW AMDS 400-A-52-23-14-401-926A-A.  SECURED & OPS TEST CHECKED   OK.  ACFT OK FOR SERVICE.
